# SDR COMA2008121650024

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 34,101 hours, 31,390 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14463101
- Part serial: K65091
- Condition: Cracked
- Location: Zone 500
- Part time: 34,102 hours, 31,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LEFT WING ANTI-ICE DUCT WARNING MSG.  RETURNED TO YYZ.  LANDED WITHOUT INCIDENT.  FOUND LEFT WING OUTBOARD ANTI-ICE DUCT CRACKED.  REPLACED DUCT WITH SERVICEABLE DUCT.  NO FURTHER DEFECTS.
